Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Waldspurger's involution and lifting of characters

Authors: Stephen Devlin and Jason Schultz
Journal: Proc. Amer. Math. Soc. 135 (2007), 911-919
MSC (2000): Primary 22E50; Secondary 11F70
Published electronically: September 11, 2006
MathSciNet review: 2262890
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Adams's $ L$-packet of discrete series representations of the two-fold metaplectic cover of $ SL_2$ coincides with Waldspurger's local near equivalence class.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E50, 11F70

Retrieve articles in all journals with MSC (2000): 22E50, 11F70

Additional Information

Stephen Devlin
Affiliation: Department of Mathematics, University of San Francisco, 2130 Fulton Street, San Francisco, California 94117

Jason Schultz
Affiliation: Office of the Chief Actuary, Social Security Administration, Baltimore, Maryland 21235

Received by editor(s): February 14, 2005
Received by editor(s) in revised form: October 3, 2005
Published electronically: September 11, 2006
Additional Notes: This article was co-authored by Jason Schultz in his private capacity. No official support or endorsement by the Social Security Administration or the United States is intended or should be inferred.
Communicated by: Dan M. Barbasch
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society